MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 GSS; Integrated Continuous Glucose Monitoring System, Factory Calibrated

Dexcom, Inc. Dexcom G7 GSS; Integrated Continuous Glucose Monitoring System, Factory Calibrated
Model Number STP-AT-013
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
I had two (2) dexcom g7 glucose sensor fail in a row and could not get a blood glucose reading to deliver my insulin.Both sensors are from the same lot.I am tired of having sensor after sensor fail, dexcom product quality is dangerously poor.Dexcom put my life in danger when shipping faulty product.This is not a first time failure, on average one out of every four sensors has failed for me.The fact that the company replaces them is not a sufficient remedy.| udi: (b)(4) (dexcom g7 gss (161) integrated continuous glucose monitoring system, factory calibrated).This reports captures dexcom g7 #1.Annex a: 1516.Annex e: 4582.Annex g: 510.Annex f: 2199.Reference report mw6001786.

Brand Name
Dexcom G7 GSS
Common Device Name
Integrated Continuous Glucose Monitoring System, Factory Calibrated
Manufacturer (Section D)
Dexcom, Inc.
MDR Report Key50567865
Report NumberMW6001784
Device Sequence Number21319035
Product Code QBJ
UDI-Device Identifier00386270004116
UDI-Public00386270004116
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSTP-AT-013
Device Lot Number1825270009
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2026
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown